RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1983, Volume 154, Pages 239–251 (Mi tm2451)  

Normally situated subspaces

V. V. Filippov

Moscow, USSR

Full text: PDF file (1416 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1984, 154, 259–270

Bibliographic databases:
UDC: 513.83

Citation: V. V. Filippov, “Normally situated subspaces”, Topology, A collection of papers, Trudy Mat. Inst. Steklov., 154, 1983, 239–251; Proc. Steklov Inst. Math., 154 (1984), 259–270

Citation in format AMSBIB
\Bibitem{Fil83}
\by V.~V.~Filippov
\paper Normally situated subspaces
\inbook Topology
\bookinfo A~collection of papers
\serial Trudy Mat. Inst. Steklov.
\yr 1983
\vol 154
\pages 239--251
\mathnet{http://mi.mathnet.ru/tm2451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=733845}
\zmath{https://zbmath.org/?q=an:0537.54028|0557.54024}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1984
\vol 154
\pages 259--270


Linking options:
  • http://mi.mathnet.ru/eng/tm2451
  • http://mi.mathnet.ru/eng/tm/v154/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:96
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020